University of Hertfordshire

From the same journal

By the same authors

Dorey's Rule and the q-Characters of Simply-Laced Quantum Affine Algebras

Research output: Contribution to journalArticlepeer-review

Documents

  • 776363

    Accepted author manuscript, 343 KB, PDF document

View graph of relations
Original languageEnglish
Pages (from-to)789-813
JournalCommunications in Mathematical Physics
Volume302
Issue3
DOIs
Publication statusPublished - 2011

Abstract

Let Uq(ghat) be the quantum affine algebra associated to a simply-laced simple Lie algebra g. We examine the relationship between Dorey's rule, which is a geometrical statement about Coxeter orbits of g-weights, and the structure of q-characters of fundamental representations V_{i,a} of Uq(ghat). In particular, we prove, without recourse to the ADE classification, that the rule provides a necessary and sufficient condition for the monomial 1 to appear in the q-character of a three-fold tensor product V_{i,a} x V_{j,b} x V_{k,c}

ID: 776363